33E05 — 1 articles found.

Classical biorthogonal rational functions on elliptic grids

C. R. Math. Rep. Acad. Sci. Canada Vol. 22 (2) 2000, pp. 70–76
Vol.22 (2) 2000
V. Spiridonov / A. Zhedanov Details
(Received: 1999-06-10 )
(Received: 1999-06-10 )

V. Spiridonov / A. Zhedanov

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Elliptic functions and integrals 33E05

PDF(click to download): Classical biorthogonal rational functions on elliptic grids

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.